# SDR UALA2012110206300

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,309 hours, 13,378 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: S242T102153
- Part serial: 214
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L FMC MCDU IS BLANK, FLT DIVERTED.  NO EICAS MSG DISPLAYED.  SWITCHED TO RT FMC, NO HELP.  TWO CDUS REQUIRED TO ENTER MNPS AIRSPACE.  FOUND LEFT CDU AT FAULT.  REPLACED CDU PER MM.
